Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 398232, 17 pages
Research Article

An Optimal Classification Method for Biological and Medical Data

1Institute of Information Management, National Chiao Tung University, Management Building 2, 1001 Ta-Hsueh Road, Hsinchu 300, Taiwan
2Department of Information Management, Chu-Hua University, No. 707, Section 2, WuFu Road, Hsinchu 300, Taiwan
3Department of Information Management, College of Management, Fu Jen Catholic University, No. 510, Jhongjheng Road, Sinjhuang, Taipei 242, Taiwan

Received 25 October 2011; Revised 25 January 2012; Accepted 28 January 2012

Academic Editor: Jung-Fa Tsai

Copyright © 2012 Yao-Huei Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yao-Huei Huang, Yu-Chien Ko, and Hao-Chun Lu, “An Optimal Classification Method for Biological and Medical Data,” Mathematical Problems in Engineering, vol. 2012, Article ID 398232, 17 pages, 2012.